MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MAXPLUS¿ PRESSURE RATED EXTENSION SET WITH NEEDLELESS CONNECTOR AND Y-SITE; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MAXPLUS¿ PRESSURE RATED EXTENSION SET WITH NEEDLELESS CONNECTOR AND Y-SITE; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MPX5300-C
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 04/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd maxplus¿ pressure rated extension set with needleless connector and y-site separated at the boned joint during use.The following information was provided by the initial reporter: "failure of a bonded joint on their extension set.The product which failed during pt care was not kept.However, the assistant nurse manager at the mwh ed stated that other units he ¿tested¿ have also come apart relatively easily at the bonded joint.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary one unused sample was received and tested by our quality team.The set was tested thoroughly and there were no issues with leakage after infusion.The set was also pull tested with greater tensile force than should ever be applied in a clinical setting and no separation was realized.Without further information like photos of the affected device or the device itself for testing the complaint of separation cannot be verified and the root cause remains unknown.A device history record review for model mpx5300-c lot number 22109049 was performed.There were no quality notifications issued for the failure mode reported by the customer during the build of this set.H3 other text : see h10.

Brand Name
BD MAXPLUS¿ PRESSURE RATED EXTENSION SET WITH NEEDLELESS CONNECTOR AND Y-SITE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16850308
Report Number9616066-2023-00799
Device Sequence Number6564829
Product Code FPA
UDI-Device Identifier10885403237218
UDI-Public10885403237218
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/04/2025
Device Catalogue NumberMPX5300-C
Device Lot Number22109049
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2023
Supplement Date Received by Manufacturer07/05/2023
Initial Report FDA Received Date05/01/2023
Supplement Report FDA Received Date07/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown